# SDR SWIA202162468

- Difficulty date: August 24, 2021
- Submitted: November 11, 2021
- Operation: Air carrier
- Aircraft: N772SK
- Make and model: Cndair CL600*
- Aircraft serial: 10235
- Aircraft time: 41,974 hours, 26,977 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: None
- Condition: Corroded
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

*EVIDENCE OF CORROSION EXIST ON FRAME @FS1015 BETWEEN STRINGERS 26R-27    (C-CHECK RO 11/10/2021)   REPAIRED FRAME @FS1015 BETWEEN STRINGERS 26R-27 REF REO 670-53-61-1951 REV --, DATED 2021-09-15.  COMPLIED WITH SKYWEST TASK CARD 51-900-1002-SKY
